MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de dermatologie et de venereologie · 1994

[Fixed pigmented erythema caused by levamisole administration].

Clavère P, Bonnafoux-Clavère A, Delrous J L, Bonnetblanc J M, Olivier J P

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Description of a case of fixed drug eruption induced by levamisole.

OBSERVATION: Fixed toxic erythema with pigmentation was observed in a patient taking levamisole as an adjuvant to 5 fluorouracil chemotherapy for cancer of the colon. The imputability of levamisole was highly likely. Epicutaneous skin tests were negative.

DISCUSSION: Several types of skin eruptions have been described after intake of levamisole. It was highly likely that levamisole was implicated here and fixed pigmented erythema should be added to the list.

Для цитирования: Clavère P, Bonnafoux-Clavère A, Delrous J L, Bonnetblanc J M, Olivier J P. [Fixed pigmented erythema caused by levamisole administration].. Annales de dermatologie et de venereologie. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.